# SDR HNAA2024071500518

- Difficulty date: May 26, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 52,406 hours, 49,389 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Chafed
- Location: Fr 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E040391 CARGO FR-67 BETWEEN STGRS 6R/7R HAS A CRACK.  RAR FR-67 IN CARGO BETWEEN STRINGERS1R-15R IAW EMB 145 SRM 51-40-02.
